# SDR SWAA2016033050438

- Difficulty date: March 5, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546548193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FAILSAFE CHORD CORRODED AT BS 747, BETWEEN STRINGER 26R - 27R.  R & R FAILSAFE CHORD IAW SRM & DWG.
